# SDR USAA050640

- Difficulty date: May 10, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB DISBOND 1 INCH BY 1 INCH, LEFT HORIZ STAB RIB DISBONDED OUTBOARD OF OUTBOARD BALANCE, PANEL STATION 149.12.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, IAW SRM 51-40-02.  (M)
